MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 08/24/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.A total of 9 of 12 linx beads were explanted on (b)(6) 2016.Three remaining beads were separated from device during explant.Physician does not plan to remove the remaining 3 beads.Patient reported as doing well after explant.
 
Additional Manufacturer Narrative
-patient identifying information: -bmi reported as (b)(6).-device traceability (lot and serial number) added and manufacturing paperwork reviewed.-patient continues to do well after device explant.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure and linx device implantation occurred without issue on (b)(6) 2014.-a total of 9 of 12 linx beads were explanted on (b)(6).Three remaining beads were separated from device during explant.-physician plans to remove the remaining 3 beads at a later date in combination with a fundoplication.-patient reported as doing well after explant.-additionally, patient is "happy, tolerating food, and doing well" as of 10/31/2016.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key5970843
Report Number3008766073-2016-00066
Device Sequence Number16240902
Product Code LEI
UDI-Device Identifier00855106005134
UDI-Public00855106005134
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/09/2018
Device Model NumberLXC12
Device Lot Number6176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2016
Supplement Report FDA Received Date12/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age51 YR